# SDR VNAA0503014

- Difficulty date: March 27, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 174 hours, 167 cycles
- Engine: Ge CF348C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Activated
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 17000 (CLT TO CLE) THE MACH TRIM & STAB TRIM CAUTION MESSAGES ILLUMINATED.  THE CREW OF FLIGHT 2239 DECLARED AN EMERGENCY AND MADE A SUCCESSFUL REDUCED FLAP LANDING IN CLE.  MAINTENANCE CYCLED POWER AND OPERATIONALLY CHECK THE MACH TRIM & STAB TRIM SYSTEMS IAW CRJ 700 SL-27-028.  THE SYSTEMS OPS CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
